# SDR ASOA201201261

- Difficulty date: April 3, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD FLOOR SUPPORT HAS MINOR CORROSION.  REMOVED AND REPLACED IAW SRM 51-42-06, 51-42-13 AND 51-42-21.
